# SDR UALA2011111506245

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 61,873 hours, 8,770 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Ace
- Part number: 4885501002
- Part serial: 00675
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CTL SYS STATUS MSG.  FOUND CB 'BATT INTLK' OPEN ON FACE OF PSA RIGHT, RESET AND TRIPPED AGAIN.  PCN 566-9015.  ACCOMPLISHED TROUBLESHOOTING PER MAINT MESSAGE 27-15102 FIM 27-02 TASK 851, FOUND ACE R M 27221 CAUSING CB D8-R AT POWER SUPPLY RIGHT M24201 POPPING, REPLACED M27221 PER MM  27-02-02 WITH PART BORROWED, P/N 488550-10-02 S/N - ON: 01790. S/N - OFF: 00675 AIRLINES MESSAGE CLEARED AND SYSTEM OPERATES NORMAL.
